# SDR UALA2013060703989

- Difficulty date: June 2, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 67,486 hours, 9,591 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS SIGNS OF OVERHEATING ON THE POWER FEEDER CABLES AT THE IDG.  REPLACED IDG POWER FEEDER CABLES IAW AMM.
